+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Existence of solutions for fractional impulsive neutral functional differential equations with infinite delay



Existence of solutions for fractional impulsive neutral functional differential equations with infinite delay



Neurocomputing 122: 156-162




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 064318482

Download citation: RISBibTeXText

DOI: 10.1016/j.neucom.2013.06.034


Related references

Some existence and uniqueness results for first-order boundary value problems for impulsive functional differential equations with infinite delay in Frchet spaces. International Journal of Mathematics and Mathematical Sciences 2006: 1-16, 2006

Existence and uniqueness of solutions for nonlinear impulsive partial differential equations with delay. Nonlinear Analysis: Real World Applications 11(2): 952-958, 2010

Existence and Asymptotic Behavior of Positive Solutions of Neutral Impulsive Differential Equations. Nonlinear Oscillations 8(3): 302-317, 2005

Controllability of impulsive neutral functional differential inclusions with infinite delay in Banach spaces. Chaos, Solitons & Fractals 39(4): 1864-1876, 2009

Sufficient conditions for the oscillation of solutions of first-order neutral delay impulsive differential equations with constant coefficients. Nonlinear Oscillations 13(1): 17-34, 2010

Periodic Solutions of Functional Differential Equations with Infinite Delay. Journal of the London Mathematical Society s2-40(1): 81-88, 1989

Impulsive Fractional Functional Differential Systems and Lyapunov Method for the Existence of Almost Periodic Solutions. Reports on Mathematical Physics 75(1): 73-84, 2015

Existence and uniqueness of periodic solutions for a kind of second order neutral functional differential equations. Nonlinear Analysis: Real World Applications 8(1): 222-229, 2007

Controllability of semilinear impulsive Atangana-Baleanu fractional differential equations with delay. Chaos, Solitons & Fractals 128: 51-57, 2019

Existence and uniqueness theorems for impulsive fractional differential equations with the two-point and integral boundary conditions. Thescientificworldjournal 2014: 918730, 2014

Exponential Dichotomy and Existence of Almost Periodic Solutions of Impulsive Differential Equations. Journal of Mathematical Sciences 212(4): 490-502, 2016

Existence of mild solutions for fractional nonautonomous evolution equations of Sobolev type with delay. Journal of Inequalities and Applications 2017(1): 252, 2017

Controllability of impulsive functional differential systems with infinite delay in Banach spaces. Chaos, Solitons & Fractals 33(5): 1601-1609, 2007

The existence of solutions for fractional differential equations with p-Laplacian at resonance. Chaos 27(3): 032102, 2017

Periodic solutions for impulsive delay differential equations in the control model of plankton allelopathy. Chaos, Solitons & Fractals 32(3): 962-968, 2007